Yıl: 2023 Cilt: Sayı: 43 Sayfa Aralığı: 83 - 91 Metin Dili: İngilizce DOI: 10.53570/jnt.1284897 İndeks Tarihi: 18-07-2023

On the Orbit Problem of Free Lie Algebras

Öz:
By operationalizing Fn as a free Lie Algebra of finite rank n, this work considers the orbit problem for Fn. The orbit problem is the following: given an element u ∈ Fn and a finitely generated subalgebra H of Fn, does H meet the orbit of u under the automorphism group AutFn of Fn? It is proven that the orbit problem is decidable for finite rank n, n ⩾ 2. Furthermore, we solve a particular instance of the problem – i.e., whether H contains a primitive element of Fn. In addition, some applications are provided. Finally, the paper inquires the need for further research.
Anahtar Kelime: Orbit automorphism free Lie algebras

Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
0
0
0
  • J. H. C. Whitehead, On Equivalent Sets of Elements in a Free Group, Annals of Mathematics 37 (4) (1936) 782–800.
  • S. Gersten, On Whitehead’s Algorithm, Bulletin of the American Mathematical Society 10 (2) (1984) 281–284.
  • P. V. Silva, P. Weil, Automorphic Orbits in Free Groups: Words Versus Subgroups, International Journal of Algebra and Computation 20 (4) (2010) 561–590.
  • P. Brinkmann, Detecting Automorphic Orbits in Free Groups, Journal of Algebra 324 (5) (2010) 1083–1097.
  • A. G. Myasnikov, V. Shpilrain, Automorphic Orbits in Free Groups, Journal of Algebra 269 (1) (2003) 18–27.
  • D. Kozen, Complexity of Finitely Presented Algebras, in: J. E. Hopcroft, E. P. Friedman, M. A. Harrison (Eds.), STOC ’77: Proceedings of the Ninth Annual ACM Symposium on Theory of Computing, Colorado, 1977, pp. 164–177.
  • Y. Bahturin, A. Olshanskii, Filtrations and Distortion in Infinite-Dimensional Algebras, Journal of Algebra 327 (1) (2011) 251–291
  • R. H. Fox, Free Differential Calculus. I: Derivation in the Free Group Ring, Annals of Mathematics 57 (3) (1953) 547–560.
  • V. Shpilrain, On the Rank of an Element of a Free Lie Algebras, Proceedings of the American Mathematical Society 123 (5) (1995) 1303–1307.
  • P. M. Cohn, Free Rings and Their Relations, 2nd Edition, Academic Press, London, 1985.
  • A. A. Mikhalev, A. A. Zolotykh, Rank and Primitivity of Elements of Free Colour Lie (p-)Superalgebras, International Journal of Algebra and Computation 4 (4) (1994) 617–656.
  • P. M. Cohn, Subalgebras of Free Associative Algebras, Proceedings of the London Mathematical Society 14 (3) (1964) 618–632.
  • V. Drensky, Automorphisms of Relatively Free Algebras, Communications in Algebra 18 (12) (1990) 4323–4351.
  • A. V. Yagzhev, Endomorphisms of Free Algebras, Siberian Mathematical Journal 21 (1) (1980) 133–141.
  • G. P. Kukin, Primitive Elements of Free Lie Algebras, Algebrai-Logika 9 (4) (1970) 458–472.
APA OZKURT Z (2023). On the Orbit Problem of Free Lie Algebras. , 83 - 91. 10.53570/jnt.1284897
Chicago OZKURT ZEYNEP On the Orbit Problem of Free Lie Algebras. (2023): 83 - 91. 10.53570/jnt.1284897
MLA OZKURT ZEYNEP On the Orbit Problem of Free Lie Algebras. , 2023, ss.83 - 91. 10.53570/jnt.1284897
AMA OZKURT Z On the Orbit Problem of Free Lie Algebras. . 2023; 83 - 91. 10.53570/jnt.1284897
Vancouver OZKURT Z On the Orbit Problem of Free Lie Algebras. . 2023; 83 - 91. 10.53570/jnt.1284897
IEEE OZKURT Z "On the Orbit Problem of Free Lie Algebras." , ss.83 - 91, 2023. 10.53570/jnt.1284897
ISNAD OZKURT, ZEYNEP. "On the Orbit Problem of Free Lie Algebras". (2023), 83-91. https://doi.org/10.53570/jnt.1284897
APA OZKURT Z (2023). On the Orbit Problem of Free Lie Algebras. Journal of New Theory, (43), 83 - 91. 10.53570/jnt.1284897
Chicago OZKURT ZEYNEP On the Orbit Problem of Free Lie Algebras. Journal of New Theory , no.43 (2023): 83 - 91. 10.53570/jnt.1284897
MLA OZKURT ZEYNEP On the Orbit Problem of Free Lie Algebras. Journal of New Theory, vol., no.43, 2023, ss.83 - 91. 10.53570/jnt.1284897
AMA OZKURT Z On the Orbit Problem of Free Lie Algebras. Journal of New Theory. 2023; (43): 83 - 91. 10.53570/jnt.1284897
Vancouver OZKURT Z On the Orbit Problem of Free Lie Algebras. Journal of New Theory. 2023; (43): 83 - 91. 10.53570/jnt.1284897
IEEE OZKURT Z "On the Orbit Problem of Free Lie Algebras." Journal of New Theory, , ss.83 - 91, 2023. 10.53570/jnt.1284897
ISNAD OZKURT, ZEYNEP. "On the Orbit Problem of Free Lie Algebras". Journal of New Theory 43 (2023), 83-91. https://doi.org/10.53570/jnt.1284897